American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49.0X) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Walter Leighton and Allan D. Martin. Quadratic functionals with a singular end point . Trans. Amer. Math. Soc. 78 (1955) 98-128. MR 0066570.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] W. H. Fleming and L. C. Young. A generalized notion of boundary . Trans. Amer. Math. Soc. 76 (1954) 457-484. MR 0067377.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Louis L. Pennisi. An indirect sufficiency proof for the problem of Lagrange with differential inequalities as added side conditions . Trans. Amer. Math. Soc. 74 (1953) 177-198. MR 0052706.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Walter Leighton. Principal quadratic functionals . Trans. Amer. Math. Soc. 67 (1949) 253-274. MR 0034535.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Yu Why Chen. Existence of minimal surfaces with a simple pole at infinity and condition of transversality on the surface of a cylinder . Trans. Amer. Math. Soc. 65 (1949) 331-347. MR 0032105.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] J. W. Lawson. A sufficiency theorem for the Plateau problem . Trans. Amer. Math. Soc. 64 (1948) 192-204. MR 0026258.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] William Karush. A semi-strong minimum for a multiple integral problem in the calculus of variations . Trans. Amer. Math. Soc. 63 (1948) 439-451. MR 0025090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Magnus R. Hestenes. An indirect sufficiency proof for the problem of Bolza in nonparametric form . Trans. Amer. Math. Soc. 62 (1947) 509-535. MR 0023465.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Magnus R. Hestenes. An alternate sufficiency proof for the normal problem of Bolza . Trans. Amer. Math. Soc. 61 (1947) 256-264. MR 0020220.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Magnus R. Hestenes. The Weierstrass $E$-function in the calculus of variations . Trans. Amer. Math. Soc. 60 (1946) 51-71. MR 0017478.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Magnus R. Hestenes. Sufficient conditions for the isoperimetric problem of Bolza in the calculus of variations . Trans. Amer. Math. Soc. 60 (1946) 93-118. MR 0017480.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Magnus R. Hestenes. Theorem of Lindeberg in the calculus of variations . Trans. Amer. Math. Soc. 60 (1946) 72-92. MR 0017479.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] E. J. McShane. Sufficient conditions for a weak relative minimum in the problem of Bolza . Trans. Amer. Math. Soc. 52 (1942) 344-379. MR 0006828.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Jesse Douglas. Solution of the inverse problem of the calculus of variations . Trans. Amer. Math. Soc. 50 (1941) 71-128. MR 0004740.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] R. Courant. On a generalized form of Plateau's problem . Trans. Amer. Math. Soc. 50 (1941) 40-47. MR 0004742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Herbert Busemann and Walther Mayer. On the foundations of calculus of variations . Trans. Amer. Math. Soc. 49 (1941) 173-198. MR 0003475.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia